Create Your Record!
Date : 31 December 2019 - 1 January 2020
Venue : Dewan Suarah Bintulu
12 hr : 6pm - 6am
9hr : 9pm - 6am
6hr : 6pm- 12am, 12am - 6am
3hr : 6pm - 9pm, 9pm - 12am, 12am - 3am, 3am - 6am
12hr : Rm100
9hr : Rm90
6hr : Rm80 (2 wave)
3hr : Rm70 (4 wave)
12hr Relay (5pax - min 2 ladies) : RM400
1) Dry fit tee
3) High 5 gel
4) High 5 electrolyte drinks
5) Timing chip
7) Leader board display screen
8) Food & Drink
9) Top 5 Trophy Overall in Category (12hr, 9hr, 6hr and 3hr) mixed category
*hot food and drinks will be provided.
12hr : 20 slots / top 5
9hr : 30 slots / top 5
6hr : 30 slots each section / top 5
3hr : 30 slots each section / top 5
12hr relay : 10 slots (teams) / Champion team got trophy
DNA Performance Series Final + Award Caremony @7.15AM 1 Jan 2020.
Power your mind and physical endurance.
10 mins check in before each category flag off. Failed to do will be consider DNS.
Strickly No REVERSE CROSSING of finish line.
Top 5 for (3hr, 6hr, 9hr and 12 hr) mixed categories.
** Free craving of Name, Time, Distance after event (Time & Condition applies)
Food and Drinks station
Momawater, High5 Electrolyte, (Food)
Runner can rest, nap and recovery at rest tent.
Only for basic medic care for injury and emergency rescue. Runner bring your own Spray if needed.
Live result, current leader wil be displayed
Supporter accreditation tag
Only registered supporter with accreditation tag allowed to enter rest tent and specific area.
DNA Performance Series
Final stage for year 2019. Points will be released soon.
for more information can visit : fb.com/DNABTU/
|Technical support||: DNA Sports|